Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 58, NWS Twin Cities, MN

July 24, 2009Dakota County, Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 24, 2009, 9:15 AM CDT for Dakota County, Goodhue County, Rice County, Minnesota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2009, 9:15 AM CDT (14:15 UTC)
Expired
Jul 24, 2009, 10:15 AM CDT
In force
60 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Dakota County, MN, Goodhue County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 9:16 AM CDTHAIL 11 S Stanton, MN
Jul 24, 9:30 AM CDTHAIL 11 S Stanton, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 241415
SVRMPX
MNC037-049-131-241515-
/O.NEW.KMPX.SV.W.0058.090724T1415Z-090724T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 AM CDT FRI JUL 24 2009

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN AND SOUTHERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...      
  EASTERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1015 AM CDT

* AT 914 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
  LOCATED 4 MILES NORTHEAST OF NORTHFIELD...OR ABOUT 15 MILES
  NORTHEAST OF FARIBAULT...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  STANTON...
  DENNISON...
  NERSTRAND...
  HADER...
  WANAMINGO...
  ZUMBROTA...
  PINE ISLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4421 9290 4447 9328 4459 9310 4432 9254
      4421 9254
TIME...MOT...LOC 1415Z 307DEG 36KT 4448 9309

$$

LS
3 follow-up statements
000 
WWUS53 KMPX 241435
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
935 AM CDT FRI JUL 24 2009

MNC049-131-241515-
/O.CON.KMPX.SV.W.0058.000000T0000Z-090724T1515Z/
GOODHUE MN-RICE MN-
935 AM CDT FRI JUL 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR EAST CENTRAL RICE AND SOUTHWESTERN GOODHUE COUNTIES...

AT 932 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THE
SEVERE STORM WAS LOCATED 3 MILES SOUTHWEST OF WASTEDO...AND MOVING
SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE...WANAMINGO AND ZUMBROTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4421 9290 4439 9315 4452 9294 4432 9254
      4421 9254
TIME...MOT...LOC 1435Z 307DEG 36KT 4436 9286

$$

LS
000 
WWUS53 KMPX 241505
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 AM CDT FRI JUL 24 2009

MNC131-241514-
/O.CAN.KMPX.SV.W.0058.000000T0000Z-090724T1515Z/
RICE MN-
1005 AM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RICE COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED 
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4421 9290 4431 9304 4442 9304 4449 9289
      4432 9254 4421 9254
TIME...MOT...LOC 1504Z 312DEG 26KT 4437 9288

$$

MNC049-241515-
/O.CON.KMPX.SV.W.0058.000000T0000Z-090724T1515Z/
GOODHUE MN-
1005 AM CDT FRI JUL 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN GOODHUE COUNTY...

AT 1004 AM CDT...DOPPLER RADAR INDICATED THE SEVERE STORM WAS LOCATED 3 MILES 
SOUTHWEST OF WASTEDO...AND MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE...HADER...BOMBAY...WANAMINGO
AND ZUMBROTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4421 9290 4431 9304 4442 9304 4449 9289
      4432 9254 4421 9254
TIME...MOT...LOC 1504Z 312DEG 26KT 4437 9288

$$

LS
000 
WWUS53 KMPX 241513
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT FRI JUL 24 2009

MNC049-241522-
/O.EXP.KMPX.SV.W.0058.000000T0000Z-090724T1515Z/
GOODHUE MN-
1013 AM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOODHUE COUNTY
EXPIRES AT 1015 AM CDT...

SEVERE STORMS IN THE COUNTY HAD WEAKENED. HOWEVER...THUNDERSTORM 
RE-INTENSIFICATION IS POSSIBLE. REMAIN ALERT FOR ADDITIONAL WARNINGS.

LAT...LON 4421 9290 4431 9304 4442 9304 4449 9289
      4432 9254 4421 9254
TIME...MOT...LOC 1512Z 312DEG 26KT 4433 9282

$$

LS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:25 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 24, 6:25 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 AM CDT FRI JUL 24 2009

.AVIATION... /12Z TAF ISSUANCE/

COLD FRONT EARLY THIS MORNING ACROSS WEST CENTRAL MN AND ABOUT TO
MOVE THROUGH KAXN. SHOWERS AND ISOLATED THUNDERSTORMS ARE WELL
AHEAD OF THE FRONT ATTM AND IN THE ZONE OF BEST LOW LEVEL WAA.
INDICATED SHOWERS FOR THE MORNING FOR SITES AHEAD OF THE FRONT
WITH 2 HOURS OF TEMPO THUNDER FOR KMSP AND KRNH. VCTS MENTIONED AT
KEAU EARLY THIS AFTERNOON WHERE A DECENT CHANCE EXISTS FOR A LINE
OF STRONG TO SEVERE STORMS DEVELOPING AHEAD OF THE FRONT. KEPT
PREDOMINATE CEILINGS AND VISIBILITIES VFR THROUGH THE PERIOD WITH
MVFR VISIBILITY IN THE TEMPO GROUPS. SURFACE WINDS INCREASING OUT
OF THE NW TODAY AFTER FROPA. MIXING THIS AFTERNOON INDICATES GUSTS
WELL INTO THE 20 KNOT RANGE FOR KAXN...WITH AROUND 20 FOR KSTC AND
KRWF. EASTERN SITES WILL SEE WINDS BY LATE IN THE AFTERNOON IN THE
14 TO 16 KNOT RANGE THAT WILL PERSIST THROUGH THE EVENING BEFORE
DROPPING.

&&

.DISCUSSION... /ISSUED 323 AM CDT FRI JUL 24 2009/

TIGHT WARM ADVECTION ZONE OVER CENTRAL MN AHEAD OF SURFACE LOW
WITH CONVECTION RIDING JUST NORTH OF THE MORE STABLE AIR OVER
SOUTHERN MN. SOME ELEMENTS DEVELOPING BASK TO THE SW OVER WEST
CENTRAL MN CLOSER TO MORE UNSTABLE REGIME OVER SD. RUC13 TAKES
MOST OF LAYER 850-700 WARM ADVECTION ACROSS THE NORTHERN CWA THIS
MORNING BUT THERE ARE HINTS OF AN ADDITIONAL ADVECTION ZONE
DEVELOPING OVER SW MN AS THE FRONT SAG INTO THAT AREA.
DIFFERENTIAL DIV QUIETS STRONG OVER CENTRAL MN AS WELL..BUT THIS
WEAKENS WITH TIME THIS MORNING INTO SOUTHERN MN. WILL PLACE SOME
HIGH POPS FOR A FEW HOURS MAINLY OVER PARTS OF EAST CENTRAL AND
SE MN INTO WEST CENTRAL WI. SOMEWHAT NORTH-SOUTH THICKNESS
ORIENTATION NOT THE BEST FOR SEVERE WEATHER THIS MORNING OVER THE
AREA...BUT BECOMES A LITTLE BETTER OVER SOUTHEAST MINNESOTA THIS
AFTERNOON...WITH A WNW ORIENTATION. RUC AND NAM A LITTLE FASTER THAN
THE GFS WITH THIS...AND CURRENT TRENDS SUGGEST THAT THIS MAY BE
CORRECT. THUS SEVERE WEATHER THREAT MAY BE JUST SOUTHEAST OF OUR
AREA BY AFTERNOON.

SHOULD BE DECENT CLEARING BEHIND THE SYSTEM NW CWA DURING THE
AFTERNOON AND THE REST OF THE AREA THIS EVENING. MODELS CONTINUE
TREND OF SOMEWHAT UNSTABLE CYCLONIC FLOW INTO THE WEEKEND WITH THE
BEST CHANCE OF SCATTERED SHOWERS EASTERN CWA SATURDAY AFTERNOON
AND THEN PART OF SUNDAY INTO MONDAY. GEFS 500 MB HEIGHT ANOMALY
TRENDS SHOW BELOW NORMAL HEIGHTS THROUGH THE END OF THE MONTH. THE
00Z ECMWF ACTUALLY SHOWING A LITTLE MORE BROAD TROUGH EXTENDING
BACK TO THE NW CONUS BY THE END OF THE RUN. BASICALLY THIS
SUGGESTS THE CONTINUING CHANCE OF PRECIP INTO NEXT WEEK. WAVES
WILL BE HARD TO TIME..THUS ARGUES FOR POPS SOMEWHAT ABOVE THE
CLIMATOLOGY. TEMPS STILL AVERAGING BELOW NORMAL.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JPR
Hazardous weather outlook, Jul 24, 4:25 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 AM CDT FRI JUL 24 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
250930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
425 AM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TRACK ACROSS MUCH OF
EAST CENTRAL AND SOUTH MINNESOTA INTO WEST CENTRAL WISCONSIN THIS
MORNING. SOME OF THE STORMS OVER CENTRAL OR SOUTH CENTRAL
MINNESOTA COULD PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN. A COLD
FRONT WILL BE MOVING INTO FAR SOUTHERN MINNESOTA...AND PARTS OF
WEST CENTRAL WISCONSIN THIS AFTERNOON. INSTABILITY WILL BE
INCREASING AHEAD OF THE FRONT AND IT IS POSSIBLE THAT
THUNDERSTORMS COULD BECOME SEVERE IN AN AREA FROM AROUND ALBERT
LEA TO EAU CLAIRE. LARGER HAIL AND DAMAGING WINDS WOULD BE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN SATURDAY AND SUNDAY
AFTERNOON...AS WEAK DISTURBANCES MOVE SOUTHEAST OUT OF CANADA. THE
WEATHER PATTERN WILL REMAIN UNSETTLED INTO MUCH OF NEXT WEEK...WITH
A CONTINUING CHANCE OF ISOLATED THUNDERSTORMS. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR
SOUTHERN MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 24, 9:06 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
906 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             6 S HUDSON              44.88N 92.74W
07/24/2009  M0.88 INCH       ST. CROIX          WI   TRAINED SPOTTER

            SECOND ROUND OF HAIL

&&

MKM
Local storm report, Jul 24, 9:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HAIL             COTTAGE GROVE           44.82N 92.93W
07/24/2009  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

&&

MKM
Special weather statement, Jul 24, 9:08 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 AM CDT FRI JUL 24 2009

MNZ070-077-078-241500-
DAKOTA-GOODHUE-RICE-
908 AM CDT FRI JUL 24 2009

AT 907 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF NORTHFIELD. THIS STORM WAS MOVING
SOUTHEAST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NORTHFIELD.
  NEW TRIER.
  DENNISON.
  NERSTRAND.
  WASTEDO.
  BOMBAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4445 9243 4421 9304 4457 9329 4467 9303
TIME...MOT...LOC 1409Z 308DEG 32KT 4449 9314
Local storm report, Jul 24, 9:09 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             WOODBURY                44.91N 92.92W
07/24/2009  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 24, 9:10 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     HAIL             MAPLEWOOD               44.99N 93.02W
07/24/2009  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 24, 9:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HAIL             PRESCOTT                44.75N 92.79W
07/24/2009  M1.00 INCH       PIERCE             WI   TRAINED SPOTTER

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:11 AM CDTSpecial Weather StatementMPXTodd49 min
Jul 24, 6:35 AM CDTSpecial Weather StatementMPXChisago40 min
Jul 24, 6:53 AM CDTSpecial Weather StatementMPXAnoka52 min
Jul 24, 7:20 AM CDTSpecial Weather StatementMPXAnoka25 min
Jul 24, 7:38 AM CDTSpecial Weather StatementMPXAnoka, Washington37 min
Jul 24, 7:41 AM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington34 min
Jul 24, 8:20 AM CDTSpecial Weather StatementMPXRamsey, Washington25 min
Jul 24, 8:28 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington32 min
Jul 24, 9:01 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington29 min
Jul 24, 9:08 AM CDTSpecial Weather StatementMPXGoodhue52 min
Jul 24, 9:28 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue48 min
Jul 24, 9:31 AM CDTSpecial Weather StatementMPXRice29 min
Jul 24, 9:38 AM CDTSevere Thunderstorm WarningMPXRice, Steele32 min
Jul 24, 10:18 AM CDTSpecial Weather StatementMPXGoodhue42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.